# SDR AALA201509129002

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 62,708 hours, 22,960 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fan
- Part number: 38627753
- Part serial: R653C
- Condition: Leaking
- Location: Apu
- Part time: 29,426 hours, 17,002 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR AFTER APU BLEED ON.  FOUND OIL IN THE APU INLET & REPLACED THE APU OIL COOLER FAN.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 49-52-51.
